On a complementary Minkowski inequality

Research output: Contribution to journalArticle

Abstract

It is shown that the Brunn-Minkowski inequality can be viewed as a special case of a complementary Minkowski inequality.

Original languageEnglish (US)
Pages (from-to)70-74
Number of pages5
JournalJournal of Mathematical Analysis and Applications
Volume72
Issue number1
DOIs
StatePublished - 1979

Fingerprint

Brunn-Minkowski Inequality
Minkowski's inequality

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

On a complementary Minkowski inequality. / Lutwak, Erwin.

In: Journal of Mathematical Analysis and Applications, Vol. 72, No. 1, 1979, p. 70-74.

Research output: Contribution to journalArticle

@article{8d89a8fdb0334752b0eed81990c18262,
title = "On a complementary Minkowski inequality",
abstract = "It is shown that the Brunn-Minkowski inequality can be viewed as a special case of a complementary Minkowski inequality.",
author = "Erwin Lutwak",
year = "1979",
doi = "10.1016/0022-247X(79)90275-0",
language = "English (US)",
volume = "72",
pages = "70--74",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - On a complementary Minkowski inequality

AU - Lutwak, Erwin

PY - 1979

Y1 - 1979

N2 - It is shown that the Brunn-Minkowski inequality can be viewed as a special case of a complementary Minkowski inequality.

AB - It is shown that the Brunn-Minkowski inequality can be viewed as a special case of a complementary Minkowski inequality.

UR - http://www.scopus.com/inward/record.url?scp=49249141630&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=49249141630&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(79)90275-0

DO - 10.1016/0022-247X(79)90275-0

M3 - Article

VL - 72

SP - 70

EP - 74

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 1

ER -